# SDR RAIA201410130002

- Difficulty date: October 13, 2014
- Submitted: October 15, 2014
- Operation: Air carrier
- Aircraft: N839HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145829
- Aircraft time: 25,729 hours, 23,892 cycles
- Engine: Allsn AE3007A
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 32158862
- Part serial: 128C
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 BLEED VALVE FAILED MESSAGE DURING FLIGHT, RETURNED.  MAINTENANCE REPLACED NR 2 ENG BLEED VALVE, OPS CHECKED GOOD.
